Journal of Differential Geometry

The symplectic structure of Kähler manifolds of nonpositive curvature

Dusa McDuff

Full-text: Open access

Article information

J. Differential Geom., Volume 28, Number 3 (1988), 467-475.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 53C57 58F05


McDuff, Dusa. The symplectic structure of Kähler manifolds of nonpositive curvature. J. Differential Geom. 28 (1988), no. 3, 467--475. doi:10.4310/jdg/1214442473.

Export citation


  • [1] R. Greene, Function theory of noncompact Kahler manifolds of nonpositive curvature, Annals of Math. Studies, No. 102 (S. Yau, ed.), Princeton University Press, Princeton, NJ, 1982.
  • [2] R. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Math., Vol. 699, Springer, Berlin, 1979.
  • [3] D. McDuff, Symplectic structures on R2 n, in "Aspects dynamiques et topologiques des groupes infinis de transformation de la mechanique", Dazord, Desolneux-Moulis, (ed.), Travaux en Cours #25, Hermann, Paris, 1987.
  • [4] J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965) 286-294.
  • [5] T. Nagano, 1-forms with their exterior derivative of maximal rank, J. Differential Geometry 2 (1968) 253-264.
  • [6] J.-C. Sikorav, Problemes d'Hunter section et de points fixes en geometrie Hamiltonienne, Invent. Math., to appear.
  • [7] S. Sternberg, On contractions and a theorem of Poincare, Amer. J. Math. 79 (1957) 809-824.